# SDR FDEA201306131276

- Difficulty date: June 13, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 63,267 hours, 10,901 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7115501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO LONGERON SPLICE FITTING FOUND CRACKED AT STA 5-113 TO STA 1541, LONGERON 41RT.  LONGERON SPLICE REMOVED IAW SRM 51-33-01, REV 52.  NEW SPLICE FABRICATED IAW DWG A5A7115, REVISION D.  INSTALLED IAW SRM 51-33-01, REV 52.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
